# SDR HALA0700253

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 60,828 hours, 29,397 cycles
- Engine: Ge CF680A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB OIL QUANTITY AT PUSH 18, AT START WENT TO 13-14 NEVER WENT TO REQUIRED 19 FOR DISPATCH.  INSPECTED FOR LEAKS, NONE SERVICED ENG 1 PINT MM 12-22-01.  ENG OK FOR SERVICE.
